# SDR AALA20150909017

- Difficulty date: September 9, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 51,727 hours, 12,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HAS A CRACK ON INNER DOOR SKIN AT UPPER HINGE AREA.  INSTALLED REPAIR DOUBLER & FILLER IAW EA 252597.
